It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1Showing 1 - 8 of 8 for benefiber diarrhea. (0.003 seconds)


First Post
Mar 10, 2014
... After a few days the nausea somewhat went away and the diarrhea stopped. Other symptoms also stopped like fever and indigestion also ended. ... (0 replies)
... ut three or four days had gone by with no BM. I tried some "gentle" OTC laxative, but had no relief. I ended up taking Fleet, the drinkable kind, which gave me diarrhea for the day and left me with horrible cramping stomach pains for the rest of the week. ... (0 replies)
... Benefiber also makes your stool softer and bulkier so it can move through your system faster. It's easy to take too. Also drink a lot of WATER and walk every day, even though you probably don't feel like it. Inactivity makes constipation much worse, and makes it last much longer. I assume that you've stopped the hydrocodone. I think you'll feel better when you start... (2 replies)

Stomach Pain
Sep 18, 2006
... For 2 years now I have been suffering wtih this. It started out being uncomfortable, gas, burping, not being able to use the restroom, then diarrhea, then both constipation and diarrhea. (This has evovled into full time constipation which makes me nauseous and throw up, so I am on Zelnorm now to make sure that my colon works. It's a sensation that I can't push anything out. My... (6 replies)
... I get diarrhea when I'm stressed or get anxiety. But it could also be from too much bad bacteria in your gut. ... (20 replies)
... Have you been diagnosed with IBS? If not, then the following advice might not apply to you. I've tried both Levsin and Donnatal over the years and have found that they don't really provide much, if any, relief for me. They are intended to slow down intestinal spasms and both also can cause constipation. In my case it almost seemed as if the constipating effect itself... (7 replies)
Stomach Issues
Sep 7, 2006
... The Sinus drainage along with acid reflux is not helping your problem. The sinus post nasal drip could also be acidic. Are you taking a PPI like Prilosec OTC for the acid reflux?-- I think your upper abdo problem sounds like GASTRITIS--- and you need to have an Endoscpic Exam to make sure. You may be eating yogurt but not absorbing the calcium because it also takes... (3 replies)
... ot seem to pick out a certain food or foods that may be causing the pain and bloating. At the time my bowel movements were not regular either so I started taking Benefiber which did not really help. ... (2 replies)


Associated Tags: diarrhea, gastro intestinal, nausea, stomach ache

Pages: 1

All times are GMT -7. The time now is 12:13 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!